# SDR FDEA202110012532

- Difficulty date: October 1, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300*
- Aircraft serial: 800
- Aircraft time: 31,561 hours, 17,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 251RH  FLOOR PANEL OF MDC WAS FOUND EDGE DAMAGED   ACCOMPLISHED THE FLOOR PANEL REPAIR I.A.W. A300-600F SRM 53-10-20-201, PARA. 8A, FIG.   201,  P. 201-205.
